# SDR REXA2021032900185

- Difficulty date: March 16, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 33,363 hours, 31,147 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Condition: Cracked
- Location: Bs 621
- Part time: 33,363 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS 3 CHAFED AREAS WL 103, LBL 27.50, .200 LONG X .200 WIDE; LBL 18.00 ON PREVIOUS REPAIR ON TRIPLER .200 LONG X .200 WIDE AND RBL 36.20 ON PREVIOUS REPAIR ON TRIPLER .200 LONG X .200 WIDE. ALL 3 .003 DEEP. 	REMOVED CHAFE DAMAGE ON FS 621 BULKHEAD WEB IAW BOMBARDIR REO 601R-53-61-2155 REV A, DATED 2013-08-13 AT RBL 27 & REPLACED 2 DAMAGED TRIPLER REPAIRS IAW CRJ 200 SRM 51-42-21 & 51-42-05 REFERENCING REO 601R-53-61-1285 REV E FOR MATERIALSPECS .
